# SDR ABXA030310

- Difficulty date: July 19, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,234 hours, 27,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, UPPER AFT CORNER OF DOOR CUTOUT CRACKED.  REMOVED AND REPLACED DOUBLER, TRIPLER AND FILLER IAW DC-8 SRM 53-2-0, 51-1-8, 51-1-20D, 51-1-21 AND 51-1-11.
